# SDR 97ZZZX297

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 2760 · Drag Control System
- Part: Circuit Board
- Part number: 806002
- Condition: Failed
- Location: E/E Bay
- Part time: 19,054 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - FLT 584 - ON LANDING ROLL-OUT, MAN. SPLR. FAULT AND GREEN FAIL LIGHTS ILLUM.  YEL SPLR DEPLOYED.  CORRECTIVE ACTION:  REF W.C. NR 10 FOR WORK PERFORMED.  OHMED WIRES FROM GA42 AND GA43 TO AND THROUGH SQUAT SWTICHES.  CYCLED GEAR DURING OHM CHECK.  TESTED SYS FOR PROPER OPS AND NO FAULT FOUND.  RMEOVED AND RPELACED PCB GA42 AND GA43 AND RELAY GA19 FOR PRECAUTION TIS.  SYS TESTED GOOD.  S/N OFF:  119488/91136.  S/N ON:  109661/117011.
